Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 352, NWS Louisville, KY

July 8, 2012Logan County, Simpson County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 8, 2012, 7:12 PM CDT for Logan County, Simpson County, Kentucky. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2012, 7:12 PM CDT (00:12 UTC)
Expired
Jul 8, 2012, 8:00 PM CDT
In force
48 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Logan County, KY, Simpson County, KY

What was reported inside it

TimeReportWhereRemark
Jul 8, 7:21 PM CDTTSTM WND DMGCorinth, KYSEVERAL TREES DOWNED BY THUNDERSTORM WINDS WERE REMOVED FROM A COUPLE OF ROADS NEAR CORINTH.
Jul 8, 7:28 PM CDTTSTM WND DMG3 Ssw Corinth, KYNUMEROUS TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2450 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2450 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1333 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

808 
WUUS53 KLMK 090012
SVRLMK
KYC141-213-090100-
/O.NEW.KLMK.SV.W.0352.120709T0012Z-120709T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
712 PM CDT SUN JUL 8 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LOGAN COUNTY IN SOUTH CENTRAL KENTUCKY...
  WESTERN SIMPSON COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 800 PM CDT

* AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR MIDDLETON...MOVING
  NORTHEAST AT 5 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE
  DAMAGING WINDS.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  TURNERTOWN...
  DENNIS...
  AUBURN AND SOUTH UNION...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.

&&

LAT...LON 3674 8685 3695 8676 3685 8659 3684 8659
      3682 8654 3667 8666
TIME...MOT...LOC 0013Z 203DEG 4KT 3677 8672
WIND...HAIL 60MPH 0.75IN

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 6:16 PM CDT, 56 minutes earlier.

Area forecast discussion, Jul 8, 6:16 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
716 PM EDT SUN JUL 08 2012

...Updated Aviation Discussion...

.Short Term (Tonight - Monday night)...

Issued at 300 PM EDT Sun Jul 8 2012

...Strong and Isolated Severe Storms Expected this
Afternoon/Evening...

A severe thunderstorm watch is in effect until 10 pm this evening
along and north of the Bluegrass Parkway.

Although the cold front is at this moment still north of
Indianapolis, a pre-frontal trough has localized low level
convergence along Interstate 64 in northern Kentucky. Expect
scattered to occasionally widespread thunderstorms late this
afternoon and evening across southern Indiana and along and north of
Interstate 64. By 4 pm, expect increasing coverage of thunderstorms
across the Bluegrass Region.

All of these storms are developing within a corridor of very high
CAPE of up to 3000 Joules and area of high PWATs forecast to
increase to as much as 2 inches by the early morning hours. Storms,
this evening will stay unorganized, with new development determined
by boundary intersections and differential heating. However, some of
these slow moving storms will produced localized heavy rainfall and
gusty winds.

During the overnight period, new thunderstorm development may
develop farther to the south, affecting our southern counties by
late evening or early Monday morning. The afore-mentioned front will
very slowly sag south, perhaps aided by convective outflows, to
central Kentucky by mid-morning on Monday. Although the atmosphere
may be a bit worked over by early Monday north of I-64, will still
keep a continued good chance of scattered showers or storms north.
Storms will be likely early Monday across our southern counties,
continuing into the afternoon hours.

Temperatures will stay warm overnight, falling into the lower 70s.
Distinctly cooler temperatures will arrive Monday afternoon, aided
by cloud cover. Expect highs in the mid to upper 80s.

.Long Term (Tuesday through Sunday)...
Issued at 200 PM EDT Sun Jul 8 2012

Not spending too much time on this period with ongoing weather. Ran
mostly with a blend of the previous forecast and the consensus of
models. This consensus has troughing aloft dominating our weather
which weakens by the end of the work week. Still even then our
region will be between two ridges, one over the Rockies and another
off the Carolina coast. Thus cannot rule out rain chances for most
of the period, though the north half should be dry with the front
currently near us expected to stall just to our south Tuesday
through Thursday. Temperatures look to be near normal for the whole
period.

&&

.Aviation (00Z TAF Issuance)...
Issued at 710 PM EDT Sun Jul 8 2012

Scattered thunderstorms will continue over south central Kentucky
through the early morning hours. Thunderstorm coverage over SDF and
LEX
will decrease in coverage. However, a stray shower may affect either
SDF or LEX for much of the overnight period. Even with mostly cloudy
skies continuing through the overnight period, expect VFR ceilings
outside of any stray showers or thunderstorms.

Winds will stay light overnight except at BWG, where thunderstorms
in the vicinity may produce brief gusty winds.

For Monday, scattered storms are expected once again, over south
central Kentucky, with only isolated coverage at SDF and LEX. VFR
flying conditions expected outside of any thunderstorm.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Short Term.......JSD
Long Term........RS
Aviation.........JSD
Hazardous weather outlook, Jul 8, 6:28 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
728 PM EDT SUN JUL 8 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-100230-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
728 PM EDT SUN JUL 8 2012 /628 PM CDT SUN JUL 8 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT. SOME MAY
CONTAIN LOCALLY HEAVY RAINFALL...GUSTY WINDS...AND FREQUENT CLOUD
TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED THUNDERSTORMS ARE LIKELY ACROSS SOUTH CENTRAL KENTUCKY
ON MONDAY. LOCALLY HEAVY RAIN IS POSSIBLE...ALONG WITH GUSTY WINDS
AND DANGEROUS CLOUD TO GROUND LIGHTNING.

SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY.

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT
DAMAGE OR HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT
HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE).

JSD/RJS

In the hours before

Local storm report, Jul 8, 5:24 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
624 PM EDT SUN JUL 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HEAVY RAIN       5 SW CARLISLE           38.26N  84.10W
07/08/2012  M2.60 INCH       BOURBON            KY   MESONET

            THE KENTUCKY MESONET SITE SOUTHWEST OF CARLISLE
            MEASURED 2.6 INCHES OF RAIN IN UNDER 40 MINUTES.

&&

EVENT NUMBER LMK1200776

JSD
Local storm report, Jul 8, 5:48 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
648 PM EDT SUN JUL 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     TSTM WND DMG     RICHMOND                37.74N  84.29W
07/08/2012                   MADISON            KY   FIRE DEPT/RESCUE

            TREE DOWN ON RAINTREE DRIVE.

&&

EVENT NUMBER LMK1200777

SZAPPANOS
Local storm report, Jul 8, 6:11 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
711 PM EDT SUN JUL 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND DMG     EASTVIEW                37.58N  86.05W
07/08/2012                   HARDIN             KY   PUBLIC

            TREE FELL ON MOBILE HOME.

&&

EVENT NUMBER LMK1200778

SZAPPANOS
Special weather statement, Jul 8, 6:17 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
717 PM EDT SUN JUL 8 2012

KYC053-057-082345-
CUMBERLAND KY-CLINTON KY-
617 PM CDT SUN JUL 8 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...MODERATE RAIN...
HALF INCH HAIL...AND 50 MPH WINDS...

AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF BURKESVILLE...AND MOVING NORTH
AT 5 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...MODERATE RAIN WITH RAINFALL
RATES OF AROUND ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS
THAN THREE MILES...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND
45 TO 50 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  BURKESVILLE...
  TANBARK...
  MODOC AND GREEN GROVE...
  BOW AND ELLINGTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3668 8549 3670 8549 3673 8547 3673 8549
      3684 8550 3692 8536 3689 8526 3685 8523
      3686 8521 3688 8524 3684 8514 3663 8522
      3663 8545
TIME...MOT...LOC 2317Z 184DEG 5KT 3671 8537

LG
Local storm report, Jul 8, 6:20 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
720 PM EDT SUN JUL 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     NEW SALISBURY           38.32N  86.10W
07/08/2012                   HARRISON           IN   EMERGENCY MNGR

            METAL ROOF IN THE ROAD

0120 PM     TSTM WND DMG     NEW SALISBURY           38.32N  86.10W
07/08/2012                   HARRISON           IN   LAW ENFORCEMENT

            TWO TREES DOWN ALONG WHISKEY RUN ROAD AND HWY 135 ALONG
            AND SOUTH OF NEW SALSBURY

0217 PM     TSTM WND DMG     ORLEANS                 38.66N  86.45W
07/08/2012                   ORANGE             IN   LAW ENFORCEMENT

            A LARGE TREE HAS FALLEN ON A VEHICLE AND POWER LINES
            ARE DOWN

0304 PM     TSTM WND DMG     CAMPBELLSBURG           38.65N  86.26W
07/08/2012                   WASHINGTON         IN   EMERGENCY MNGR

            TWO TREES WERE DOWNED ACROSS THE COUNTY. ONE FELL IN
            CAMPBELLSBURG. THE OTHER FELL IN DELANEY PARK IN WESTERN
            WASHINGTON COUNTY.

0320 PM     TSTM WND DMG     LEBANON JUNCTION        37.83N  85.73W
07/08/2012                   BULLITT            KY   LAW ENFORCEMENT

            TREES REPORTED DOWN. ONE ON A CAR. ALSO POWER LINES
            DOWN.

0331 PM     TSTM WND DMG     LEAVENWORTH             38.20N  86.35W
07/08/2012                   CRAWFORD           IN   TRAINED SPOTTER

            TREE DOWN.

0343 PM     HAIL             GRANTSBURG              38.28N  86.47W
07/08/2012  M0.70 INCH       CRAWFORD           IN   TRAINED SPOTTER

0357 PM     TSTM WND DMG     RADCLIFF                37.82N  85.94W
07/08/2012                   HARDIN             KY   NWS EMPLOYEE

            POWER LINES DOWN PARK AVE AND BROWN STREET.

0404 PM     TSTM WND DMG     ENGLISH                 38.33N  86.46W
07/08/2012                   CRAWFORD           IN   TRAINED SPOTTER

            TREES DOWN IN THE ENGLISH AREA

0408 PM     TSTM WND DMG     BRANDENBURG             38.00N  86.18W
07/08/2012                   MEADE              KY   TRAINED SPOTTER

            SPOTTER REPORTED DIME SIZED HAIL AND TREES DOWN ACROSS
            POWER LINES IN BRANDENBURG.

0410 PM     TSTM WND DMG     CARLISLE                38.31N  84.04W
07/08/2012                   NICHOLAS           KY   LAW ENFORCEMENT

            TWO TREES DOWN.

0527 PM     TSTM WND DMG     EASTVIEW                37.58N  86.05W
07/08/2012                   HARDIN             KY   PUBLIC

            TREE FELL ON MOBILE HOME.

0535 PM     TSTM WND DMG     2 NE LEXINGTON          38.67N  85.59W
07/08/2012                   SCOTT              IN   LAW ENFORCEMENT

            TREE REPORTED DOWN.

0604 PM     FLASH FLOOD      PARIS                   38.21N  84.26W
07/08/2012                   BOURBON            KY   LAW ENFORCEMENT

            REPORTS OF FLOODED ROADS IN THE CITY OF PARIS.

0604 PM     TSTM WND DMG     RICHMOND                37.74N  84.29W
07/08/2012                   MADISON            KY   FIRE DEPT/RESCUE

            TREE DOWN ON RAINTREE DRIVE.

0613 PM     HEAVY RAIN       5 SW CARLISLE           38.26N  84.10W
07/08/2012  M1.90 INCH       BOURBON            KY   MESONET

            A THUNDERSTORM BROUGHT 1.9 INCHES OF RAIN IN 25 MINUTES
            TO A KENTUCKY MESONET SITE ON THE BOURBON - NICHOLAS
            COUNT LINE.

0615 PM     FLASH FLOOD      CARLISLE                38.31N  84.04W
07/08/2012                   NICHOLAS           KY   LAW ENFORCEMENT

            SOME STREETS REPORTED FLOODED IN THE DOWNTOWN.

0617 PM     FLASH FLOOD      PARIS                   38.21N  84.26W
07/08/2012  3.08             BOURBON            KY   MESONET

            3.08 INCHES OF RAINFALL FROM BOURBON COUNTY MIDDLE
            SCHOOL IN PARIS OVER LAST TWO HOURS.

0620 PM     HEAVY RAIN       5 SW CARLISLE           38.26N  84.10W
07/08/2012  M2.60 INCH       BOURBON            KY   MESONET

            THE KENTUCKY MESONET SITE SOUTHWEST OF CARLISLE
            MEASURED 2.6 INCHES OF RAIN IN UNDER 40 MINUTES.

&&

EVENT NUMBER LMK1200760 LMK1200761 LMK1200762 LMK1200765 LMK1200763
LMK1200767 LMK1200764 LMK1200766 LMK1200768 LMK1200769 LMK1200770
LMK1200778 LMK1200771 LMK1200772 LMK1200777 LMK1200774 LMK1200773
LMK1200775 LMK1200776

SZAPPANOS
Special weather statement, Jul 8, 6:39 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
739 PM EDT SUN JUL 8 2012

KYC141-090010-
LOGAN KY-
639 PM CDT SUN JUL 8 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...MODERATE RAIN...
HALF INCH HAIL...AND 40 MPH WINDS...

AT 637 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RUSSELLVILLE...AND MOVING NORTH AT 20 MPH.

OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL RATES OF AROUND
ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE
MILES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 40 TO 45
MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  RUSSELLVILLE...
  COOPERSTOWN AND EPLEYS...
  EDWARDS...
  HOMER AND CHANDLERS CHAPEL...
  INSCO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3707 8693 3706 8684 3700 8668 3676 8678
      3680 8700
TIME...MOT...LOC 2339Z 195DEG 16KT 3689 8685

LG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:09 PM CDTSevere Thunderstorm WarningLMKAllen27 min
Jul 8, 7:48 PM CDTAreal Flood AdvisoryLMKClinton, Cumberland, Monroe, Russell104 min
Jul 8, 7:50 PM CDTSpecial Weather StatementLMKSimpson30 min
Jul 8, 7:52 PM CDTAreal Flood AdvisoryLMKLogan, Simpson, Warren110 min
Jul 8, 8:36 PM CDTSpecial Weather StatementLMKAdair, Barren, Edmonson, Metcalfe, Warren29 min
Jul 8, 9:13 PM CDTSpecial Weather StatementLMKGreen47 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.